# SDR DALA12012770853

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 82,920 hours, 83,800 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED/WHITE EMERGENCY EXIT SIGN ON OUTSIDE OF COCKPIT DOOR IS MISSING.  REPLACED MISSING EXIT SIGN ON COCKPIT DOOR.
